MAUDE Adverse Event Report: VYAIRE MEDICAL, INC LTV 2200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL, INC LTV 2200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number ASSY, LTV 2200, W-ACCY, ENGLISH IN
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: com-(b)(4).H3:02-the suspect device was returned and evaluation is anticipated but not yet begun.Once a final investigation is complete, a follow-up report will be submitted.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported to vyaire medical problem with the laptop 2200 ventilator in which the fio2 (fraction of inspired oxygen) via external analyzer was much lower than the fio2 that was set on the vent.Furthermore, there was no patient involvement associated with the event.
 
Additional Manufacturer Narrative
Results of investigation: the suspect device has been returned for evaluation.Vyaire received ltv2 unit p/n 22690-001-99 (b)(6).A visual inspection was performed and found scuffing on rear weldment, fan filter in need of replacement.Also found left side of chassis slightly bent at turbine inlet filter location.No other damages, signs of misuse or contamination were noted.Ltv unit was then connected to ac power source and powered on.Accepted end users¿ last known settings and allowed unit to cycle for approximately 40 minutes.Customer settings had fio2 set to 100%.A calibrated o2 analyzer was connected to unit and blending accuracy was measured.Found unit to be delivering below specification at 81-82%.System power was cycled and powered into service mode.The reported fio2 complaint was able to be duplicated and isolated to faulty flow valve causing o2 delivery inaccuracies.Flow valve calibration was also unable to be performed.Flow valve was replaced with a known good assembly and was able to verify blending accuracy using service manual testing and specifications.

Brand Name
LTV 2200 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL, INC
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
8477865998
MDR Report Key18055534
Report Number2021710-2023-18346
Device Sequence Number6962126
Product Code CBK
UDI-Device Identifier10190752139220
UDI-Public(01)10190752139220
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K060647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberASSY, LTV 2200, W-ACCY, ENGLISH IN
Device Catalogue Number22690-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2023
Supplement Date Received by Manufacturer11/15/2023
Initial Report FDA Received Date11/02/2023
Supplement Report FDA Received Date12/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown